# SDR AALA202307171477

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 25,439 hours, 3,074 cycles
- Engine: Ge
- Engine time: 3,567 hours, 29,227 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 13301048
- Part serial: 21689577
- Condition: Leaking
- Location: Lt Fuel
- Part time: 12,926 hours, 1,755 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HIGH OIL CONSUMPTION ON LEFT ENGINE RESULTED IN A DIVERSION TO YQX, AIRCRAFT LANDED WITHOUT ISSUE. REMOVED AND REPLACED LEFT ENGINE MAIN FUEL PUMP.
